Points of bounded height on Del Pezzo surfaces

Yuri Manin, Yur Tschinkel

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)315-332
JournalCompositio Mathematica
Volume85
Issue number3
StatePublished - Feb 1993

Cite this

Points of bounded height on Del Pezzo surfaces. / Manin, Yuri; Tschinkel, Yur.

In: Compositio Mathematica, Vol. 85, No. 3, 02.1993, p. 315-332.

Research output: Contribution to journalArticle

Manin, Yuri ; Tschinkel, Yur. / Points of bounded height on Del Pezzo surfaces. In: Compositio Mathematica. 1993 ; Vol. 85, No. 3. pp. 315-332.
@article{834aacec4297499ab01856ada01e705b,
title = "Points of bounded height on Del Pezzo surfaces",
author = "Yuri Manin and Yur Tschinkel",
year = "1993",
month = "2",
language = "English",
volume = "85",
pages = "315--332",
journal = "Compositio Mathematica",
issn = "0010-437X",
publisher = "Cambridge University Press",
number = "3",

}

TY - JOUR

T1 - Points of bounded height on Del Pezzo surfaces

AU - Manin, Yuri

AU - Tschinkel, Yur

PY - 1993/2

Y1 - 1993/2

M3 - Article

VL - 85

SP - 315

EP - 332

JO - Compositio Mathematica

JF - Compositio Mathematica

SN - 0010-437X

IS - 3

ER -